MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 5 SYSTEM W.PED.CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 5 SYSTEM W.PED.CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX816T
Medical Device Problem Codes Mechanical Problem (1384); Obstruction of Flow (2423)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 12/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: visual inspection: during the investigation, scratches on the outer housing of the valve and visible deposits in the reservoir were determined.Permeability test: a permeability test has indicated that the m.Blue has a blockage.The reservoir is permeable.Computer controlled test: to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer controlled testing apparatus which simulates a cerebrospinal fluid flow.The valve is tested in vertical/ or both the horizontal as well as the vertical positions.Because the m.Blue is not permeable, a computer controlled test is not applicable.Adjustment test: the m.Blue was tested and is not adjustable throughout the normal age.Braking force and brake function test: the brake functionality test has shown that the brake function is operational.However, the braking force cannot be measured due to the non-adjustability of the valve.Internal inspection : after dismantling of the valve, organic deposits were found.Result: based on our investigation results, we can determine a blockage of the m.Blue.The valve is neither permeable nor adjustable.The visible deposits in the valve have led to the functional impairment.In the pediatric controlreservoir visible deposits were determined.The despotis had no effect upon the specifications at the time fo the examination.Deposits caused by substances naturally present in the patient's body, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Even small amounts of organic material can affect the integrity of the valve.
 
Event or Problem Description
It was reported that a m.Blue (#fx816t) was implanted during a procedure performed on (b)(6) 2021.According to the complainant, the valve caused an underdrainage and had adjustment difficulties.The patient underwent a revision procedure on (b)(6) 2024.The complained product was sent to the manufacturer for investigation.No patient complications were reported as a result of the revision procedure.

Brand Name
M.BLUE 5 SYSTEM W.PED.CONTROL RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key21294795
Report Number3004721439-2025-00011
Device Sequence Number15784933
Product Code JXG
UDI-Device Identifier04041906504526
UDI-Public4041906504526
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2025
Device Model NumberFX816T
Device Catalogue NumberFX816T
Device Lot Number20050890
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 YR
Patient SexMale
Patient Weight23 KG